# SDR AWXA200400294

- Difficulty date: March 19, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 53,095 hours, 35,825 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS116080264
- Condition: Chafed
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAS - AIR TURNBACK - FLT 0116 - ON CLIMBOUT OF LAS EN ROUTE FOR LAX B-SYSTEM HYDRAULICS FAILED, TURNED BACK TO LAS AND LANDED WITHOUT FURTHER DIFFICULTY.  MAINTENANCE FOUND HYDRAULIC LINE LEAKING BETWEEN B-SYSTEM PRESSURE MODULE AND A/C DRIVEN PUMP.  REMOVED AND REPLACED HYDRAULIC LINE IAW BMM 29-09-11.
